# SDR BJNA010305

- Difficulty date: March 28, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6013211
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LEFT ROW 1 THROUGH 6 SEATS, INOPERTIVE EMERGENCY EXIT LIGHTS.  REMOVED AND REPLACED BATTERY POWER SUPPLY UNIT PER BMM 33-51-11, OPS CHECK NORMAL.  (M)
